Roshdi Khalil, "Inclusions of Hardy Orlicz spaces", International Journal of Mathematics and Mathematical Sciences, vol. 9, Article ID 291761, 6 pages, 1986. https://doi.org/10.1155/S0161171286000558
Inclusions of Hardy Orlicz spaces
Let be a continuous positive increasing function defined on such that and . The Hardy-Orlicz space generated by is denoted by . In this paper, we prove that for , if as sets, then as topological vector spaces. Some other results are given.
Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.